# SDR CA060613002

- Difficulty date: June 13, 2006
- Submitted: June 22, 2006
- Operation: General aviation
- Make and model: Snias AS350B3
- Aircraft time: 1 hours
- Engine: Tmeca ARRIEL2B
- System (JASC): 3110 · Instrument Panel
- Part: Warning Light
- Condition: False Indication
- Location: Warning Panel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

UNIT RECEIVED AS INSPECTED.  INSTALLED THE WARNING PANEL IN THE HELICOPTER AND ON GROUND RUN DISCOVERED THAT THE MAIN GEAR BOX RED PRESSURE LIGHT WOULD NOT EXTINGUISH.  WARNING PANEL REPLACED AND THE LIGHT GOES OUT.
